Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 176, NWS Norman, OK

April 26, 20164 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 26, 2016, 7:56 PM CDT for 4 counties in Oklahoma. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 7:56 PM CDT (00:56 UTC)
Expired
Apr 26, 2016, 8:25 PM CDT
In force
29 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lincoln County, OK, Logan County, OK, Noble County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 100 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 8:15 PM CDTTSTM WND DMG1 Se Coyle, OKTREE FELL ON A BARN.
Apr 26, 8:35 PM CDTTSTM WND GST 717 Sse Red Rock, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:32 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2869 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2869 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
2.2
Supercell composite
13.0

Open this sounding in Storm Lab

The text

As transmitted.

313 
WUUS54 KOUN 270056
SVROUN
OKC081-083-103-119-270145-
/O.NEW.KOUN.SV.W.0176.160427T0056Z-160427T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
756 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
  PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 845 PM CDT

* AT 756 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MERIDIAN...
  MOVING NORTH AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  STILLWATER...PERRY...PERKINS...LANGSTON...MORRISON...GLENCOE...COYLE...
  MERIDIAN...FALLIS...LAKE CARL BLACKWELL...LAKE MCMURTRY...SOONER LAKE
  AND INGALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3642 9703 3633 9703 3633 9692 3625 9692
      3625 9682 3618 9682 3574 9708 3573 9736
      3647 9727
TIME...MOT...LOC 0056Z 194DEG 43KT 3586 9720 

HAIL...1.00IN
WIND...60MPH
 
$$

30
1 follow-up statement
750 
WWUS54 KOUN 270125
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT TUE APR 26 2016

OKC081-083-103-119-270135-
/O.CAN.KOUN.SV.W.0176.000000T0000Z-160427T0145Z/
LOGAN OK-LINCOLN OK-NOBLE OK-PAYNE OK-
825 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN...
NORTHWESTERN LINCOLN...SOUTHEASTERN NOBLE AND PAYNE COUNTIES IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3642 9703 3633 9703 3633 9692 3625 9692
      3625 9682 3618 9682 3574 9708 3573 9736
      3647 9727
TIME...MOT...LOC 0124Z 194DEG 43KT 3620 9710 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:44 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 26, 6:44 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT TUE APR 26 2016

.DISCUSSION...
0Z TAF DISCUSSION BELOW.

&&

.AVIATION...
WIDESPREAD STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE ACROSS
THE AREA THIS EVENING WITH VERY LARGE HAIL... DAMAGING STRAIGHT
LINE WINDS LIKELY. TORNADOES ARE ALSO POSSIBLE. RAIN WILL END FROM
WEST TO EAST LATER THIS EVENING/OVERNIGHT. CEILINGS WILL IMPROVE
OVERNIGHT INTO WEDNESDAY MORNING. A FRONTAL BOUNDARY MOVING ACROSS
THE AREA WEDNESDAY WILL CAUSE WINDS TO SHIFT.

&&

.PREV DISCUSSION... /ISSUED 349 PM CDT TUE APR 26 2016/

DISCUSSION...
THE PRIMARY CONCERN THROUGH THIS EVENING WILL BE SEVERE WEATHER,
WHICH IS CURRENTLY ISOLATED BUT DEVELOPING ACROSS NORTHCENTRAL
OKLAHOMA AS WELL AS JUST SOUTH OF THE RED RIVER IN WESTERN NORTH
TEXAS. AT THE SURFACE, A SHARP DRYLINE HAS CAUGHT UP WITH A COLD
FRONT NEARLY ALONG THE STATE LINES IN WESTERN OKLAHOMA AND THE
TEXAS PANHANDLE. ALOFT, A LARGE SCALE TROUGH DIGGING ACROSS THE
SOUTHWESTERN U.S. INTO THE SOUTHERN HIGH PLAINS, WITH THE LEFT
EXIT QUADRANT OF THE 300 MB JET MAXIMA RIGHT OVER WESTERN NORTH
TEXAS. AHEAD OF THIS SYSTEM, STRONG LOW LEVEL MOISTURE IS IN
PLACE, WITH A VERY UNSTABLE ATMOSPHERE ALOFT. WITH CAPE VALUES IN
THE 3000-4000 J/KG RANGE, THE POTENTIAL EXIST FOR SUPERCELL
THUNDERSTORMS TO FIRE UP. LATEST OUN 18Z SPECIAL SOUNDING STILL
SHOWED A LOW LEVEL INVERSION CAP IN PLACE ABOVE THE BOUNDARY
LAYER. HOWEVER, LOW BASED FORCING ALONG THE DRYLINE/COLD FRONT
ALONG WITH SOME MID LEVEL FORCING ASSOCIATED WITH THE TROUGH
SHOULD BE SUFFICIENT TO BREAK THE CAP, RESULTING IN WIDESPREAD
CONVECTION FOR LATE AFTERNOON INTO THE EVENING HOURS. THE STRONG
CAPE VALUES COULD CERTAINLY RESULT IN LARGE HAIL UP TO BASEBALL
SIZE AND/OR SEVERE WIND GUSTS UNDER THE SUPERCELL STORMS. ALTHOUGH
HAIL WILL BE OUR MOST LIKELY CONCERN, SHEAR VALUES OF 45 TO 50 KTS
IN THE 0-6 KM LAYER COULD CERTAINLY FAVOR A FEW TORNADOS
DEVELOPING WITH THESE STORMS. ALTHOUGH MESOSCALE MODELS ARE NOT IN
FULL AGREEMENT, THE HRRR SEEMS TO HAVE A BETTER HANDLE ON THE
SCENARIO, WITH WIDESPREAD CONVECTION BREAKING OUT ALONG THE
SURFACE BOUNDARIES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS
FROM NOW THROUGH THE EARLY EVENING HOURS, THEN CENTRAL OKLAHOMA
FOR THE REMAINDER OF THE EVENING. THESE STORMS WILL BE RATHER
QUICK MOVING, SO HYDROLOGY ISSUES/FLOODING CHANCES WOULD BE LOW.
THE SEVERE THREAT WILL BE RAMPING DOWN TOWARD THE MIDNIGHT HOURS
WITH POPS DECREASING WELL DURING THE EARLY MORNING HOURS OF
WEDNESDAY AS THE COLD FRONT AND DRIER AIR PUSH THROUGH.

FOR THE REMAINDER OF THE SHORT TERM, WEDNESDAY WILL BE SUNNY, WITH
MORE MILDER AND SEASONABLY NORMAL TEMPERATURES ON THE BACK SIDE OF
THE COLD FRONT. HOWEVER, THE COLD FRONT IS EXPECTED TO LIFT BACK
NORTHWARD AS A WARM FRONT, BRINGING MOISTURE BACK INTO THE AREA.
ANOTHER LARGE SCALE SYSTEM COMING FROM THE SOUTHWEST WILL AGAIN
BRING POPS OF TSRA BACK INTO THE FORECAST BEGINNING LATE THURSDAY
NIGHT THROUGH FRIDAY, AND POSSIBLY LINGERING AROUND INTO SATURDAY
ACROSS CENTRAL OKLAHOMA.

IN THE EXTENDED RANGE, BOTH GFS & ECMWF SUGGEST ANOTHER LARGE WAVE
MOVING IN FROM THE WEST, REINTRODUCING LOW TSRA POPS FOR LATE
SUNDAY INTO MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  56  77  50  79 /  50   0   0   0
HOBART OK         51  77  49  79 /  30   0   0   0
WICHITA FALLS TX  55  81  53  84 /  40   0   0  10
GAGE OK           48  73  44  73 /  10   0   0   0
PONCA CITY OK     57  74  48  76 /  80  10   0   0
DURANT OK         62  82  56  84 /  80  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/30/25
Hazardous weather outlook, Apr 26, 4:26 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
426 PM CDT TUE APR 26 2016

OKZ004>048-050>052-TXZ083>090-272130-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
426 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK IS EAST OF A LINE FROM CHEROKEE TO LAWTON
AND WICHITA FALLS...AND WEST OF HOLDENVILLE AND DURANT.
LOCATIONS WEST AND EAST OF THE MODERATE RISK ARE IN AN ENHANCED
RISK.

TIMING...
THE MOST LIKELY TIME FOR SIGNIFICANT SEVERE STORMS WILL BE
THROUGH MIDNIGHT. STORMS WILL MOVE QUICKLY TO THE NORTH AND EAST.

IMPACTS...
GIANT HAIL LARGER THAN BASEBALLS WILL LIKELY OCCUR WITH SOME
STORMS. WIND GUSTS TO 80 MPH AND TORNADOES ARE ALSO EXPECTED.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH
THIS EVENING.

.DISCUSSION...
NUMEROUS STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP THROUGH
THIS EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
THE STORMS WILL LIKELY DEVELOP INTO ONE OR MORE LINES THIS
EVENING. THE THREAT OF TORNADOES WILL INCREASE THROUGH EARLY THIS
EVENING AS LOW LEVEL SHEAR INCREASES. OTHERWISE... GIANT HAIL WILL
BE LIKELY WITH THE SEVERE STORMS. DAMAGING WINDS WILL BECOME MORE
OF A CONCERN IF AND/OR WHEN THE STORMS BECOME ONE OR MORE LINES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
SEVERE THUNDERSTORMS MAY OCCUR FRIDAY ALONG WITH VERY HEAVY
RAINFALL WHICH COULD PRODUCE FLOODING. THE GREATEST RISK OF
SEVERE STORMS WILL BE OVER WESTERN NORTH TEXAS AND SOUTHWEST
OKLAHOMA.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Apr 26, 7:32 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
732 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     1 SSW CHEROKEE          36.74N 98.36W
04/26/2016  M73 MPH          ALFALFA            OK   MESONET

&&

MDAY
Local storm report, Apr 26, 7:38 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
738 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             5 SE ALVA               36.75N 98.60W
04/26/2016  E1.75 INCH       WOODS              OK   PUBLIC

&&

MDAY
Local storm report, Apr 26, 7:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND GST     2 W CYRIL               34.90N 98.24W
04/26/2016  M62 MPH          CADDO              OK   AMATEUR RADIO

&&

MDAY
Local storm report, Apr 26, 7:47 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND GST     2 SE WICHITA FALLS      33.89N 98.47W
04/26/2016  M70 MPH          WICHITA            TX   TRAINED SPOTTER

            GAS STATION SIGN DESTROYED.

&&

MDAY
Special weather statement, Apr 26, 7:49 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
749 PM CDT TUE APR 26 2016

OKZ013-019-020-025-026-270130-
OKLAHOMA OK-NOBLE OK-LOGAN OK-LINCOLN OK-PAYNE OK-
749 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKLAHOMA...CENTRAL
NOBLE...SOUTHEASTERN LOGAN...NORTHWESTERN LINCOLN AND PAYNE COUNTIES
UNTIL 830 PM CDT...

AT 748 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF ARCADIA...MOVING NORTH AT 65 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
EDMOND...STILLWATER...PERRY...PERKINS...JONES...LANGSTON...LUTHER...
WELLSTON...MORRISON...CARNEY...GLENCOE...TRYON...RIPLEY...COYLE...RED ROCK...
ARCADIA...MERIDIAN...FALLIS...LAKE CARL BLACKWELL AND LAKE MCMURTRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3648 9703 3633 9703 3633 9692 3625 9692
      3624 9682 3616 9681 3552 9716 3561 9744
      3653 9726
TIME...MOT...LOC 0048Z 196DEG 67KT 3571 9727
Special weather statement, Apr 26, 7:50 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
750 PM CDT TUE APR 26 2016

OKZ025-029-270145-
OKLAHOMA OK-CLEVELAND OK-
750 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA AND NORTH
CENTRAL CLEVELAND COUNTIES UNTIL 845 PM CDT...

AT 749 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WESTERN
NORMAN...MOVING NORTH AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF PENNIES...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
EASTERN OKLAHOMA CITY...NORMAN...MOORE...MIDWEST CITY...DEL CITY...
CHOCTAW...HARRAH...SPENCER...JONES...NICOMA PARK...STANLEY DRAPER LAKE...
TINKER AIR FORCE BASE...WESTERN LAKE THUNDERBIRD...FOREST PARK...LAKE
ALUMA AND SMITH VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3515 9732 3520 9750 3562 9745 3552 9715
TIME...MOT...LOC 0049Z 195DEG 45KT 3524 9741

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:01 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Oklahoma44 min
Apr 26, 7:06 PM CDTSpecial Weather StatementOUNBlaine, Kingfisher54 min
Apr 26, 7:09 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman51 min
Apr 26, 7:15 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher45 min
Apr 26, 7:19 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady56 min
Apr 26, 7:25 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Tillman50 min
Apr 26, 7:34 PM CDTFlash Flood WarningOUNCaddo, Comanche, Kiowa116 min
Apr 26, 7:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant47 min
Apr 26, 7:46 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens44 min
Apr 26, 7:49 PM CDTSpecial Weather StatementOUNNoble, Payne41 min
Apr 26, 7:50 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma55 min
Apr 26, 8:10 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 2 more50 min
Apr 26, 8:20 PM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Garvin, Grady, Jefferson, Love and 2 more40 min
Apr 26, 8:26 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma4 hr
Apr 26, 8:31 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble29 min
Apr 26, 8:41 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, Lincoln, Logan, McClain, Noble and 5 more49 min
Apr 26, 8:45 PM CDTTornado WarningOUNLincoln, Logan, Oklahoma30 min
Apr 26, 8:56 PM CDTSevere Thunderstorm WarningOUNBryan, Carter, Garvin, Johnston, Love, McClain and 3 more49 min
Apr 26, 9:28 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, Lincoln, McClain, Noble, Payne and 3 more47 min
Apr 26, 9:34 PM CDTAreal Flood WarningOUNComanche, Jackson, Kiowa, Tillman6 hr
Apr 26, 9:41 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Garvin, Hughes, Johnston and 4 more49 min
Apr 26, 9:48 PM CDTTornado WarningOUNJohnston11 min
Apr 26, 10:10 PM CDTSevere Thunderstorm WarningOUNHughes, Lincoln, Pontotoc, Pottawatomie, Seminole50 min
Apr 26, 10:22 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more38 min
Apr 26, 10:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan50 min
Apr 27, 4:28 AM CDTDense Fog AdvisoryOUNBeckham, Caddo, Canadian, Cleveland, Comanche, Cotton and 12 more5 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.